MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has received the platform however, the investigation is still in progress.A follow-up report will be submitted when the investigation has been completed.
 
Event or Problem Description
During the device check, the autopulse platform (serial #(b)(4) displayed "system error, out of service, revert to manual cpr " upon powering on.No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint that "the autopulse platform (serial # (b)(6) displayed "system error, out of service, revert to manual cpr " upon powering on was confirmed during functional testing.The root cause of the reported complaint was the defective processor board (pca), likely attributed to the aging of the device.The autopulse platform was manufactured in february 2015 and is 7 years old, past its expected service life of 5 years.Upon visual inspection, unrelated to the reported complaint, the battery compartment was observed to be damaged with a bent battery latch and cut battery cable.The observed physical damages appeared to be characteristic of user mishandling and/or an aging device.All the damaged parts were replaced to address the issues.The platform's archive data could not be downloaded likely attributed to the defective processor board (pca).The autopulse platform failed initial functional testing due to the "system error, out of service, revert to manual cpr" error message displayed upon powering up the device.Therefore, the reported complaint was confirmed.The defective processor board (pca) was replaced to remedy the "system error, out of service, revert to manual cpr " message.In addition, unrelated to the reported complaint, the autopulse platform also failed functional testing due to the "fault code 27 (encoder fault)" error message.It was determined that the probable root cause of fault code 27 error was due to the drive train motor brake gap out-of-specification, likely attributed to wear and tear.The brake gap could not be adjusted to the manufacturing specifications and therefore, the drive train motor was replaced to remedy the observed issue.Following service, the autopulse platform passed the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.The brake gap inspection was performed and verified the brake gap was within the specification.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaint reported for autopulse with serial number (b)(6).

Brand Name
AUTOPULSE RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key13982756
Report Number3010617000-2022-00303
Device Sequence Number5554677
Product Code DRM
UDI-Device Identifier00849111000031
UDI-Public00849111000031
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Supplement Date Received by Manufacturer05/02/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown